Best One Sided Multiplier Approximation of Unbounded Functions by Polynomials Operators

Authors

  • Raad Falih Hassan Department of Specialized Supervision, Education of Baghdad-Rusafa 2, Ministry of Education.
  • Saheb K. AL-Saidy Department of Communication, College of engineering, Uruk University.
  • Naseif J. AL-Jawari Department of Mathematics, College of Science, Mustansiriyah University

DOI:

https://doi.org/10.23851/mjs.v33i2.1082

Keywords:

Multiplier convergence, Multiplier integral, Multiplier modulus one-sided multiplier .

Abstract

The purpose of this paper is present some operators by using polynomials operators of type G_n (f,x),g_n (f,x),L_n (f) and M_n (f),  to get the degree of best one- sided multiplier approximation of unbounded functions by algebraic  polynomials in L_(p,φ_n ) (X),X=[0,1]  , by τ〖(f,δ)〗_(p,ψ_n ).

References

Zaboon, A. H. (2015). The degree of best approximation of unbounded function in locally - global weighted space, M.Sc thesis college of science, Mustansirlyah University.

Jassim, S. K., & Auad, A. A. (2014). Best One-Sided Approximation of Entire Functions in Lp,w Spaces. Gen, 21(2), 95-103.

Babenko, A. G., Kryakin, Y. V., & Yudin, V. A. (2012). One-sided approximation in L of the characteristic function of an interval by trigonometric polynomials. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 18(1), 82-95. DOI: 10.1134/S0081543813020041

CrossRef

Hardy, G. H. (2000). Divergent series (Vol. 334). American Mathematical Soc.

Adell, J. A., Bustamante, J., & Quesada, J. M. (2014). Polynomial operators for one-sided L p-approximation to Riemann integrable functions. Journal of inequalities and applications, 2014(1), 1-8.

CrossRef

kasim ,N.M (2004). On monotone and comonotone approximation, M.sc thesis, Eduction college, Kufa University.

Sendov, B. C., & Popov, V. A. (1988). The averaged moduli of smoothness: applications in numerical methods and approximation. Chichester.

Downloads

Published

2022-06-26

How to Cite

[1]
R. F. Hassan, S. K. . AL-Saidy, and N. J. . AL-Jawari, “Best One Sided Multiplier Approximation of Unbounded Functions by Polynomials Operators”, MJS, vol. 33, no. 2, pp. 50–55, Jun. 2022.

Issue

Section

Mathematics

Most read articles by the same author(s)